# SDR USAA050974

- Difficulty date: August 4, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1161201
- Condition: Corroded
- Location: Fwd Fr 66-68
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FLOORBEAM, .5 INCH X .5 INCH AND 3 INCH X 2.5 INCH, CORROSION; LEVEL 1; TASK JA260-53500, FWD OF FRA 66-68, 30 INCHES LT OF CTR.  REMOVED AND REPLACED BEAM. DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (K)
